# SDR WX0A2025020332297

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N814NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68005
- Aircraft time: 617 hours, 331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) TOP FLIGHT DECK FLASHLIGHT SAFETY SEAL BROKEN AND IS NOT CHARGING / REPLACED BATTERY AND REINSTALLED FLASHLIGHT IAW AMM 25-64-00-200-801 AND 25-64-00-900-805. OPS CHECK GOOD"
